Title of article
Second-order integrators for Langevin equations with holonomic constraints
Author/Authors
Vanden-Eijnden، نويسنده , , Eric and Ciccotti، نويسنده , , Giovanni، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2006
Pages
7
From page
310
To page
316
Abstract
We propose a numerical scheme for the integration of the Langevin equation which is second-order accurate. More importantly, we indicate how to generalize this scheme to situations where holonomic constraints are added and show that the resulting scheme remains second-order accurate.
Journal title
Chemical Physics Letters
Serial Year
2006
Journal title
Chemical Physics Letters
Record number
1920239
Link To Document